# SDR REXA2019040836374

- Difficulty date: March 26, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310327
- Condition: Corroded
- Location: Bs 449
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK #3 HAS CORROSION.
REPLACED SEAT TRACK IAW CRJ 200 AMM 53-01-11 AR SM 109
